Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes delayed menstruation and yellow vaginal discharge after taking Postinor?

Hello, I had unprotected sex on 25th April and I was drunk. I took postinor tablets the next morning at 10am and the other at 10pm. My periods were supposed to be there at around 15th may but haven t seen them yet. All I see is a yellowish viganal discharge. Could I be pregnant yet I feel so normal without any pregnancy signs?
Thu, 8 Apr 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Usually the period should arrive in scheduled time after taking Postinor. However, a few days early or late may be there. Also the success rate of prevention of pregnancy with Postinor is about 90-95%.Therefore a pregnancy test should always be done, if your period are late more than one week or periods are very light.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes delayed menstruation and yellow vaginal discharge after taking Postinor?

Hi, Usually the period should arrive in scheduled time after taking Postinor. However, a few days early or late may be there. Also the success rate of prevention of pregnancy with Postinor is about 90-95%.Therefore a pregnancy test should always be done, if your period are late more than one week or periods are very light. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician